# SDR R61A201510060825

- Difficulty date: October 6, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5085338210115
- Condition: Corroded
- Location: Bs 604-664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT INBD SEAT TRACK BS 604.5 - 664.5 HAS MULTIPLE AREAS OF POSSIBLE CORROSION.   MAINTENANCE R & R RT INBD SEAT TRACK IAW SRM 51-42-05-02-01.
